Article (Scientific journals)
Lie superalgebras of differential operators
Grabowski, Janusz; Kotov, Alexei; PONCIN, Norbert
2013In Journal of Lie Theory, 23 (1), p. 35--54
Peer reviewed
 

Files


Full Text
SuperFirstOrderCorrected.pdf
Author preprint (331.4 kB)
Request a copy

All documents in ORBilu are protected by a user license.

Send to



Details



Disciplines :
Mathematics
Author, co-author :
Grabowski, Janusz
Kotov, Alexei
PONCIN, Norbert ;  University of Luxembourg > Faculty of Science, Technology and Communication (FSTC) > Mathematics Research Unit
Language :
English
Title :
Lie superalgebras of differential operators
Publication date :
2013
Journal title :
Journal of Lie Theory
ISSN :
0949-5932
Publisher :
Heldermann Verlag, Germany
Volume :
23
Issue :
1
Pages :
35--54
Peer reviewed :
Peer reviewed
Commentary :
3060764
Available on ORBilu :
since 05 December 2013

Statistics


Number of views
90 (8 by Unilu)
Number of downloads
5 (4 by Unilu)

Scopus citations®
 
4
Scopus citations®
without self-citations
0
WoS citations
 
4

Bibliography


Similar publications



Contact ORBilu